Torsion waves in metric-affine field theory

Dmitri Vassiliev, Alastair D. King

Research output: Contribution to journalArticle

35 Citations (Scopus)
Original languageEnglish
Pages (from-to)2317-2329
Number of pages13
JournalClassical Quantum Gravity
Volume18
Issue number12
DOIs
Publication statusPublished - 21 Jun 2001

Cite this

Torsion waves in metric-affine field theory. / Vassiliev, Dmitri; King, Alastair D.

In: Classical Quantum Gravity, Vol. 18, No. 12, 21.06.2001, p. 2317-2329.

Research output: Contribution to journalArticle

Vassiliev, Dmitri ; King, Alastair D. / Torsion waves in metric-affine field theory. In: Classical Quantum Gravity. 2001 ; Vol. 18, No. 12. pp. 2317-2329.
@article{cbe1d9aef9fb49c0b18a708603a4e732,
title = "Torsion waves in metric-affine field theory",
author = "Dmitri Vassiliev and King, {Alastair D.}",
year = "2001",
month = "6",
day = "21",
doi = "10.1088/0264-9381/18/12/307",
language = "English",
volume = "18",
pages = "2317--2329",
journal = "Classical Quantum Gravity",
issn = "0264-9381",
publisher = "IOP Publishing",
number = "12",

}

TY - JOUR

T1 - Torsion waves in metric-affine field theory

AU - Vassiliev, Dmitri

AU - King, Alastair D.

PY - 2001/6/21

Y1 - 2001/6/21

UR - http://dx.doi.org/10.1088/0264-9381/18/12/307

U2 - 10.1088/0264-9381/18/12/307

DO - 10.1088/0264-9381/18/12/307

M3 - Article

VL - 18

SP - 2317

EP - 2329

JO - Classical Quantum Gravity

JF - Classical Quantum Gravity

SN - 0264-9381

IS - 12

ER -